# SDR RAAIA00306176

- Difficulty date: June 29, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- Aircraft time: 19,156 hours, 18,192 cycles
- System (JASC): 3160 · Central Display
- Part: Symbol Generator
- Part number: 7011672112
- Part serial: 96051855
- Condition: Failed
- Location: Nr 1
- Part time: 7,467 hours, 6,499 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5570-STL- DURING TAXI NR 1 SYMBOL GENERATOR FAILED.  MAINTENANCE REMOVED AND REPLACED NR 1 SYMBOL GENERATOR.
